Potency disorders effect of Propecia

We have 43 consumer reports for Propecia. Potency disorders effect occurred in 7%.

Patients statistics on Potency disorders side effect for Propecia

Female
Male

Average weight in Lbs
0
160.94

Average height in Ft
0
5′ 10″

Average age
0
34

Propecia Circle Diagram 3 consumers of 43 reported about Potency disorders

  1. Michael M. Bublitz says:
    4.0 rating

    Propecia for Hair loss

    The Medikemant undoubtedly works against the hair loss. However, it caused me libido and potency problems: Less desire, less firm erection, less ejaculate. For fear of consequential damage, I have sold it, probably or bad. It was too unsafe for me to take a drug that causes me such side effects in the long run. The NW as such would have just been tolerated, in consideration of just the effect achieved on the head. But the NW showed me that it deeply intervened in the system somehow, because I have a bad feeling, then take even longer (years). Everyone has to decide for themselves.

    Side effects: Potency disorders
  2. Martin M. Waymire says:
    4.5 rating

    Propecia for Hair loss

    Hello to all, who are interested in Propecia! I will be brief on my report without giving up details. Well, I am now 29 years old and have been taking Propecia regularly for 3.5 years. In most cases it is calculated half a tablet per day. My doctor (dermatologist) even suggested that one tablet for three days would be enough as well. For the better: The tablets work and stop the hair loss, at least for me. I have the same hair structure that was present at the time of taking it. Too bad: The tablets are also working where they should not. I had no side effects during the three years; also in terms of potency. Everything worked great. Unfortunately I got power problems about a month ago and they are not without. I dropped off the tabs. Why do I think that it is due to finasteride? Danz simply, I forced to sell fin about 4 months ago because I could not handle a prescription. After a while, I found out that my libido has increased enormously – it was undeniable. After resuming taking it, I then realized again that the potency had decreased, but it was still sufficient. But she is not! For about a month, I take no more fin, significant improvements I could not observe. The urologist thought it might take a while for the original balance to set in. Conclusion: I would particularly advise against young men from taking this remedy. Hair is not so important – if you suddenly get unnecessary problems in the house! Cut off your hair and look, maybe it will look good, or look better? But, in any case, the NW considers this drug. I am now making enormous allegations!

    Side effects: Potency disorders
  3. Angel G. Harrell says:
    2.0 rating

    Total Impotence Worst Depression Sleep Disorder Physical Weakness Organ Failure It Helps Nothing Up To Now! Hello, took Finasteride for a few days, after weaning my body is completely broken. Do not know how my life will go on! Hope you do not happen.